# SDR SWIA202312060004

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,208 hours, 31,802 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SMALL FIRE OF ELECTRICAL NATURE NEAR THE AREA OF FLOOD LIGHTS UNDER THE CHART LAMP POST ON CAPTAINÂ€™S SIDE. FIRE EXTINGUISHED BUT BURNING ELECTRICAL SMELL LINGERS. (FLIGHT 4233 FILED CLOSED)COMPLIED WITH FIM 21-21-00-810-806 AND ISOLATED TO A FAULTY DS76 FLOODLIGHT ASSY. INSPECTED AREA AROUND DS76 FLOODLIGHT AND FOUND NO OTHER DEFECTS. REPLACED DS76 FLOODLIGHT REF AMM 33-11-05. OPERATED THE FLOODLIGHTING SYSTEM FOR 30MN REF AMM 33-11-00, NO DEFECTS NOTED AND NO FURTHER ELECTRICAL SMELL PRESENT
